# SDR DHL9970125D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6518625122
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, INDICATION OF CORROSION AT AFT CARGO COMPT AFT LOWER AREA OF DOOR FRAME.  REMOVED FRAME AND INSTALLED NEW FRAME PER SRM 51-10-1.
